# SDR CA000511001

- Difficulty date: May 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 20,556 hours
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) OIL SMELL NOTICEDTHROUGH OUTAIRCRAGFT.OIL RESIDUE FOUND IN NR 2 ACM OUTLET DUCTS. IT WAS DETERMINED  NR 4 BEARING SEAL LEAKING.
